# SDR A6WA201441433

- Difficulty date: April 18, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FS 280 BULKHEAD SKIN IS CHAFED AT PREVIOUS REPAIR.  R & R REPAIR DOUBLER ON RT AFT SIDE OF FS 280 IAW SRM 51-42-06 & REO 601R-53-11-1127 REV E.
